Doctor insights on:
Can Hyperthyroidism Cause Poor Leg Circulation
Can bisoprolol withdrawal cause hyperthyroidism? I've had a Fast heart rate, aches on my legs, back. And feeling tired from that adrenaline feeling
May feel like it: bisoprolol is a beta blocker and needs to be tapered off gradually depending on your dose and the length of time you have been on it. If you stop it abruptly you will have tachycardia, possible palpitations and feel generally terrible. Yes those symptoms are similar to hyperthyroid symptoms! See your doctor! Your blood pressure is probably high too!!! Read more
I have recently been diagnosed with hyperthyroidism. Is there anything I can do to stop the swelling in my legs, or any medicine that gives result?
Not much: Leg swelling is not a typical complication of hyperthyroidism but if the two are related, using a medication like methimazole to bring your thyroid hormone levels down to normal may help in a month or two. If the swelling persists you should consult with your doctor. Read moreSee 1 more doctor answer
I have panic attacks, heart palpitations, & severe anxiety. Could I have hyperthyroidism? I'm only 16! I also feel a pulse/twitch in my leg constantly
Need an exam: Your symptoms can be due to psychological factors, but may also be due to physical disorder. You need to see your MD for a physical exam. A simple blood test (T3, T4, TSH) can determine if you have a thyroid disorder. Your leg twitch may be due to panic/anxiety, but may be due to electrolyte imbalance (again blood test will tell). If physical exam is normal, then see a psychologist using CBT. Read moreSee 1 more doctor answer
Low end of "normal" TSH, high T4. Hyperthyroidism or High T4 syndrome? Weight loss, jittery, weak legs, hot flushes, fast h.r.
52yr old f, unexplained bruising on arms, legs, small lumps under bruises, has hyperthyroidism taking eltroxin, breast cancer survivor, no known conditions?
I have a overactive thyroid taking carbimazole 40mg and propanalol 20 mg I have pitting odema in my legs and my heart beat is 127 is this normal?
Possibly: The sensation of creepy, crawly insect like disorder is more typical or superficial nerves responding to something topical such as a lotion, dry skin, etc. "poor circulation", presumably your refer to arterial, causes claudication, or a deep muscle ache. At your age, unless your have diabetic neuropathy, prior traumatic damage to your skin such as a burn, I would doubt. Ask your doctor to look. Read moreSee 2 more doctor answers
Depends: Most "vascular spots" are either spdier veins angiomas or hemosiderin deposits from venous insufficiency the first two can be treated with injections or laser the last is hard to treat and the goal is to prevent further extension Arterial disease can cause purple or bluish spots that are usually painful snd in the feet Read more
Circulation: Without delay you should either go to the Emergency Room or make a quick appointment with your doctor. It may turn out not to be a big problem but you do need to find out ASAP. Read more
What are the possible causes of poor circulation in the leg with top of foot burning the day before?
Causes of poor: Leg circulation can be smoking, elevated cholesterol, fatty deposits in the arterial wall, radiation exposure. There are systemic diseases like diabetes that have increased chances of developing peripheral arterial disease. Peripheral arterial disease does not develop overnight so your day before top of the foot burning pain is not such an important clue. Read moreSee 2 more doctor answers
Can poor circulation in legs cause a prickly / burning sensation? Seems worse when I'm sat down, especially when driving.
When I run my arms n legs turns numb and heavy which makes breathing even harder. What cause that? Poor circulation? What do I need to do? Call my pcp
Yes to see your PCP: But most likely you are just a normal person, who has recently started to run/exercise. The symptoms you mentioned are normal in that scenario. Your circulation is normal. As you continue and develop stamina, all these symptoms would reduce considerably. Though do check with your pcp to ensure you are healthy and get some baseline labs. Read more
Burning feet: Yes poor circulation can cause those things but at times worn out nerve endings (neuropathy) can also be responsible. Ask your doctor and if he is not certain he/she can ask a vascular surgeon to help sort it out. That is an issue they have to sort out frequently. Read moreSee 1 more doctor answer
Could intermittent tingling in both arms and legs lasting for 2 months be caused by poor blood circulation?
Unlikely: More information is necessary like how long the tingling lasts, exact locations of the sensation, what provokes it, etc. This would be a good question to discuss with your doctor as several other things can cause bilateral upper and lower extremity symptoms - such as things related to nerves, medications, toxins, Raynaud's. Read more
- Talk to a doctor online
- Can poor circulation cause itching?
- Can chemo therapy cause poor circulation?
- Poor circulation in right leg
- Poor circulation itchy legs
- Poor leg circulation and rash
- Causes of poor circulation in teenagers
- How to remove black patches on legs cause by poor blood circulation?
- How can poor circulation cause gangrene?